| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Date/Time-Related Software Problem (2582)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer's family reported via phone call that the insulin pump had keypad anomaly.Customer's blood glucose level was unknown.Customer also stated that the insulin pump had esc the keypad not working.It was also stated that the insulin pump had insulin pump time advanced forward.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The device will be returned for analysis.